# SDR CJPA2015071721001

- Difficulty date: July 14, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N381AL
- Make and model: Lear 31A
- Aircraft serial: 150
- Aircraft time: 6,414 hours, 6,944 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Flow Valve
- Part number: 66001983
- Part serial: 3AK3
- Condition: Stuck
- Location: Ac Bay
- Part time: 6,414 hours, 6,944 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN WAS HOT.  WAS NOT ABLE TO COOL DOWN TILL ABOUT 15 MIN AFTER TAKEOFF.  PILOT ALSO REPORTED WHAT HE THOUGHT TO BE A BURNING SMELL IN THE CABIN DURING THAT TIME.
